# SDR AALA20120627015

- Difficulty date: June 27, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N602AN
- Make and model: Boeing 757223
- Aircraft serial: 27053
- Aircraft time: 54,914 hours, 18,931 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENERS AT TOP OF KEEL BEAM STATION 1153 LEFT MAIN LANDING GEAR WHEEL WELL.  REPAIRED LEFT WHEEL WELL KEEL BEAM INNER CHORD AT STATION 1153 PER EA B757-53-024632.
